X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
markovian jump systems (979) 979
automation & control systems (949) 949
markov processes (755) 755
stabilization (724) 724
stability (688) 688
engineering, electrical & electronic (655) 655
linear matrix inequalities (533) 533
linear-systems (521) 521
h-infinity control (467) 467
design (463) 463
delay (438) 438
mathematics, applied (430) 430
control systems (375) 375
analysis (367) 367
linear matrix inequality (366) 366
stability analysis (311) 311
mathematical models (310) 310
mathematical analysis (268) 268
sliding mode control (227) 227
stochastic stability (227) 227
neural networks (226) 226
computer science, artificial intelligence (224) 224
linear systems (215) 215
operations research & management science (214) 214
stochastic systems (205) 205
exponential stability (204) 204
time-varying delay (204) 204
neural-networks (203) 203
markov analysis (196) 196
engineering (195) 195
state estimation (188) 188
robust stability (185) 185
synchronization (180) 180
systems (178) 178
discrete (172) 172
matrix methods (171) 171
controllers (170) 170
criteria (169) 169
delays (169) 169
markovian jump (169) 169
algorithms (167) 167
stochastic-systems (165) 165
symmetric matrices (165) 165
mathematics (161) 161
robustness (161) 161
computer simulation (160) 160
nonlinear-systems (158) 158
parameters (158) 158
time-varying delays (158) 158
filtering (157) 157
instruments & instrumentation (155) 155
markovian jump system (153) 153
stochasticity (151) 151
engineering, multidisciplinary (145) 145
mathematics, interdisciplinary applications (145) 145
computer science, theory & methods (143) 143
electrical engineering (143) 143
uncertainty (143) 143
markovian jumping parameters (137) 137
nonlinear systems (136) 136
feedback control (132) 132
state feedback (129) 129
markovian jump parameters (126) 126
stochastic processes (124) 124
optimization (123) 123
control (122) 122
robust control (122) 122
actuators (121) 121
networks (119) 119
uncertain systems (119) 119
stability criteria (118) 118
singular systems (115) 115
time delay (114) 114
markovian switching (112) 112
markovian jump linear systems (110) 110
output-feedback control (108) 108
switching (103) 103
markov chains (101) 101
fuzzy systems (100) 100
fault detection (99) 99
networked control systems (99) 99
design engineering (98) 98
studies (96) 96
varying delays (96) 96
computer science, information systems (95) 95
delay systems (94) 94
state (94) 94
time-delay systems (94) 94
zeitverzögerung (93) 93
dynamical systems (92) 92
output feedback (91) 91
asymptotic stability (89) 89
transition probabilities (88) 88
time-delay (85) 85
delay effects (80) 80
geschlossener regelkreis (80) 80
liapunov functions (80) 80
feedback (78) 78
nonlinearity (78) 78
robust stabilization (76) 76
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Optimal control applications & methods, ISSN 0143-2087, 2014, Volume 35, Issue 6, pp. 656 - 675
Journal Article
Asian journal of control, ISSN 1561-8625, 2015, Volume 17, Issue 5, pp. 1914 - 1923
...‐time Markovian jump linear systems with deficient mode information. The measurement output of the plant is quantized by a mode... 
mode‐dependent logarithmic quantizer | Markovian jump linear systems | ℋ∞ filtering | deficient mode information | Deficient mode information | Mode-dependent logarithmic quantizer | H∞ filtering
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 05/2017, Volume 314, pp. 99 - 115
This paper addresses a finite-time H∞ fuzzy control problem for a class of nonlinear Markovian jump delayed systems with partly uncertain transition descriptions, which is represented as a Takagi–Sugeno (T–S) fuzzy model... 
Fuzzy control | Nonlinear Markovian jump delayed system | Takagi–Sugeno fuzzy model | Lyapunov–Krasovskii functional | Finite-time boundedness | Electrical engineering | Analysis
Journal Article
Automatica (Oxford), ISSN 0005-1098, 2016, Volume 64, pp. 133 - 142
Journal Article
International journal of robust and nonlinear control, ISSN 1049-8923, 2018, Volume 28, Issue 18, pp. 5962 - 5980
Journal Article
Journal Article
International journal of robust and nonlinear control, ISSN 1049-8923, 2017, Volume 27, Issue 1, pp. 66 - 83
Summary This paper is concerned with the finite‐time guaranteed cost control problem for stochastic Markovian jump systems with incomplete transition rates. By a mode‐dependent approach (MDA... 
stochastic systems | finite‐time | guaranteed cost control | Markovian jump | matrix inequality | finite-time | LINEAR-SYSTEMS | DELAY SYSTEMS | MATHEMATICS, APPLIED | STABILIZATION | STABILITY | ENGINEERING, ELECTRICAL & ELECTRONIC | NONLINEAR-SYSTEMS | SLIDING-MODE CONTROL | AUTOMATION & CONTROL SYSTEMS | Controllers | Upper bounds | Markov processes | Cost function | Control systems | Stochasticity | Output feedback | Optimization
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 11/2006, Volume 51, Issue 11, pp. 1837 - 1841
Journal Article